Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 16, NWS Kansas City, MO

March 22, 2011Adair County, Sullivan County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 22, 2011, 10:08 PM CDT for Adair County, Sullivan County, Missouri. It was in force for 37 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 22, 2011, 10:08 PM CDT (03:08 UTC)
Expired
Mar 22, 2011, 10:45 PM CDT
In force
37 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, MO, Sullivan County, MO

The radar

The Des Moines radar (KDMX), 195 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 10:13 PM CDTTSTM WND DMGReger, MOOUTBUILDING DESTROYED
Mar 22, 10:22 PM CDTHAIL 0.88Milan, MO
Mar 22, 10:25 PM CDTHAIL 0.88Green City, MO
Mar 22, 10:27 PM CDTHAIL 1Green Castle, MOQUARTER SIZED HAIL COVERING THE GROUND
Mar 22, 10:30 PM CDTTSTM WND GST 65Green Castle, MOWINDS ESTIMATED BETWEEN 60 AND 70 MPH. 3/4 INCH DIAMETER HAIL OBSERVED AS WELL.
Mar 22, 10:30 PM CDTHAIL 0.88Green Castle, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 8:35 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.1 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 787 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
418 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
787 m²/s²
0-3 km storm-relative helicity
972 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WUUS53 KEAX 230308
SVREAX
MOC001-211-230345-
/O.NEW.KEAX.SV.W.0016.110323T0308Z-110323T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CDT TUE MAR 22 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAIR COUNTY IN NORTHEAST MISSOURI...
  SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1045 PM CDT

* AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 6 
  MILES WEST OF MILAN...AND MOVING EAST AT 65 MPH. THIS STORM HAS HAD
  A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MILAN...KIRKSVILLE...GREEN CITY...NOVINGER...BRASHEAR...GREEN
  CASTLE...MILLARD...KIRKSVILLE REGIONAL AND GIBBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4004 9256 4008 9335 4032 9330 4034 9235
      4004 9234
TIME...MOT...LOC 0307Z 273DEG 57KT 4018 9320
WIND...HAIL 60MPH 1.00IN

$$

CDB
4 follow-up statements
698 
WWUS53 KEAX 230316
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1016 PM CDT TUE MAR 22 2011

MOC001-211-230345-
/O.CON.KEAX.SV.W.0016.000000T0000Z-110323T0345Z/
ADAIR MO-SULLIVAN MO-
1016 PM CDT TUE MAR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SULLIVAN AND ADAIR COUNTIES UNTIL 1045 PM CDT...

AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH...AND PING PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED
NEAR MILAN...MOVING EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  KIRKSVILLE...GREEN CITY...NOVINGER...BRASHEAR...GREEN CASTLE...
  MILLARD...KIRKSVILLE REGIONAL AND GIBBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4004 9256 4011 9319 4032 9314 4034 9235
      4004 9235
TIME...MOT...LOC 0315Z 267DEG 54KT 4020 9306
WIND...HAIL 70MPH 1.50IN

$$

CDB
090 
WWUS53 KEAX 230326
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1026 PM CDT TUE MAR 22 2011

MOC001-211-230345-
/O.CON.KEAX.SV.W.0016.000000T0000Z-110323T0345Z/
ADAIR MO-SULLIVAN MO-
1026 PM CDT TUE MAR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SULLIVAN AND ADAIR COUNTIES UNTIL 1045 PM CDT...

AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH...AND PING PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED
NEAR GREEN CITY...OR 10 MILES EAST OF MILAN...MOVING EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  KIRKSVILLE...NOVINGER...BRASHEAR...MILLARD...KIRKSVILLE REGIONAL
  AND GIBBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4004 9256 4011 9319 4032 9314 4034 9235
      4004 9235
TIME...MOT...LOC 0326Z 267DEG 54KT 4021 9285
WIND...HAIL 70MPH 1.50IN

$$

CDB
247 
WWUS53 KEAX 230336
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1036 PM CDT TUE MAR 22 2011

MOC211-230346-
/O.CAN.KEAX.SV.W.0016.000000T0000Z-110323T0345Z/
SULLIVAN MO-
1036 PM CDT TUE MAR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SULLIVAN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.

LAT...LON 4011 9235 4018 9286 4033 9285 4034 9235
TIME...MOT...LOC 0336Z 271DEG 45KT 4024 9271

$$

MOC001-230345-
/O.CON.KEAX.SV.W.0016.000000T0000Z-110323T0345Z/
ADAIR MO-
1036 PM CDT TUE MAR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ADAIR
COUNTY UNTIL 1045 PM CDT...

AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
NOVINGER...OR 11 MILES WEST OF KIRKSVILLE...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  KIRKSVILLE AND BRASHEAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4011 9235 4018 9286 4033 9285 4034 9235
TIME...MOT...LOC 0336Z 271DEG 45KT 4024 9271
WIND...HAIL 70MPH 1.00IN

$$

CDB
758 
WWUS53 KEAX 230345
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CDT TUE MAR 22 2011

MOC001-230354-
/O.EXP.KEAX.SV.W.0016.000000T0000Z-110323T0345Z/
ADAIR MO-
1045 PM CDT TUE MAR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAIR COUNTY HAS 
BEEN REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHEASTERN ADAIR COUNTY UNTIL 1115 PM CDT.

LAT...LON 4011 9235 4018 9286 4033 9285 4034 9235
TIME...MOT...LOC 0344Z 271DEG 45KT 4023 9258

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 8:48 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Mar 22, 8:48 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
848 PM CDT TUE MAR 22 2011

.UPDATE...

EARLIER SEVERE THREAT...WITH AN EYE TOWARDS SUPERCELLS ACROSS
NORTHEAST KANSAS AND NORTHWEST MISSOURI...LOOKS TO HAVE HAS
DISSIPATED THIS EVENING...BUT HAS BEEN REPLACED BY A THREAT FOR A
SEVERE WEATHER FROM THE PROGRESSIVE LINE OF STORMS MOVING EAST ACROSS
NORTHERN MISSOURI. THE BACK BUILDING LINE OF STORMS LOOK TO BE THE
RESULT OF THE COLD FRONT CATCHING UP WITH THE DRYLINE IN NORTHERN
MISSOURI...BUT THE EXTENT TO WITCH IT CAN BACK BUILD WILL BE LIMITED
BY THE DRY AIR MOVING IN ALOFT. BASED ON HOW THE STORM LINE AXIS
CROSSES THE DRY LINE ALOFT...THOUGHTS ARE THAT THIS SHOULD LIMIT STORM
DEVELOPMENT TO AREAS ALONG AND NORTH OF HIGHWAY 36 FROM ST JOSEPH TO
MACON. A NEW TORNADO WATCH BOX /NUMBER 54/ HAS BEEN ISSUED FOR PARTS
OF NORTHERN MISSOURI ALONG AND NORTH OF HIGHWAY 36 TO COVER THE
THREAT FROM THE SEVERE STORMS THAT MIGHT OCCUR.

CUTTER

&&

.DISCUSSION...

SHORT RANGE (WEDNESDAY THROUGH THURSDAY)...

THE SHORTWAVE...THAT WILL BRING POTENTIALLY SEVERE WEATHER THIS
EVENING TO THE REGION...WILL HAVE SCOOTED OFF TO THE EAST BY
WEDNESDAY MORNING. WITH THE SHORTWAVE PASSAGE TONIGHT...WILL COME A
COLD FRONT WHICH WILL LEAVE THE FORECAST REGION ON THE COLD SIDE OF
THE FRONT STARTING WEDNESDAY. HOWEVER...EVEN WITH A PERSISTENT
NORTHWEST WIND...TEMPERATURES WILL LIKELY STILL BE ABLE TO RANGE
ABOVE NORMAL OWING TO THE INSOLATION...THE SIGNIFICANT DOWN SLOPE
COMPONENT TO THAT NORTHWESTERLY WIND FIELD...AND MIXING IN THE
BOUNDARY LAYER WITH THE STILL GUSTY WIND. HOWEVER...DID TRIM
TEMPERATURES ON THE IOWA BORDER WHERE SOME THICK CLOUD COVER MAY
WORK IN LATE IN THE DAY.

FOR THURSDAY...ZONAL FLOW ACROSS THE SOUTHERN HALF OF THE CONUS WILL
PUSH A SHORTWAVE RIDGE INTO THE CENTRAL PLAINS...HOWEVER UNDER THIS
RIDGE A SURFACE HIGH -FROM CENTRAL CANADA- WILL BE SPREADING ACROSS
THE NORTHERN AND CENTRAL PLAINS. THIS WILL TAKE THE NORTHWESTERLY
WIND OF WEDNESDAY AND BACK IT TO THE NORTH...ALLOWING THE COLD AIR
OF THE SURFACE HIGH TO HAVE A MUCH MORE SIGNIFICANT EFFECT ON OUR
FORECAST...PUSHING AFTERNOON HIGHS AND OVERNIGHT LOWS TO BELOW
SEASONALLY NORMAL VALUES. OTHERWISE...SHORTWAVE MOVING THROUGH THE
ROCKIES THURSDAY SHOULD RESULT IN SUFFICIENT MOISTURE RETURN ON THE
BACK SIDE OF THE SHORTWAVE RIDGE TO ALLOW SOME SHOWERS ACROSS THE
FORECAST REGION THURSDAY NIGHT ON MODEST ISENTROPIC LIFT.

CUTTER

MEDIUM RANGE (FRIDAY THROUGH TUESDAY)...

LATEST RUNS OF THE MEDIUM RANGE MODELS HAVE CONTINUED TO CONVERGE ON
A GENERAL SOLUTION FOR THE WEEKEND...WHICH IN A WORD CAN BE
DESCRIBED AS...COLD. BLOCKING PATTERN ACROSS THE FAR NORTHERN CONUS
AND CANADA WILL REMAIN FAR ENOUGH NORTH TO NOT IMPEDE THE ZONAL FLOW
ACROSS THE SOUTHERN TWO THIRDS OF THE CONUS. THIS WILL ALLOW
SHORTWAVES TO CONTINUE TO ZIP EAST ACROSS THE NATION...WHILE COLD
AIR FILTERS SOUTH FROM CANADA. THIS HAS ALSO RESULTED IN A BETTER
AGREEMENT AMONG MODELS AS TO THE TIMING OF THE SHORTWAVES MOVING
THROUGH THE ZONAL FLOW FOR THE WEEKEND. WITH HIGHER CONFIDENCE IN
TIMING THESE WAVES...HAVE CHANCE POPS IN THROUGH THE DAY FRIDAY WITH
THE CONTINUED WARM AIR ADVECTION ADVERTISED AHEAD AS THE SHORTWAVE
IN THE ROCKIES ORGANIZES. BY SATURDAY THE WAVE WILL HAVE EXITED THE
ROCKIES...BUT LOOKS TO BE SLIDING EAST JUST FAR ENOUGH SOUTH TO
WARRANT LIMITING CHANCE POPS FOR SATURDAY TO THE DAYLIGHT
HOURS...AND TRIMMING THEM DOWN TO A LIMITED SLIGHT CHANCE SATURDAY
NIGHT. THIS COULD MITIGATE ANY SNOW POTENTIAL...OWING TO THE
PRECIPITATION BEING FOCUSED IN THE SLIGHTLY WARMER DAYLIGHT HOURS.
HOWEVER...QUICKLY ON THE HEELS OF THE FRIDAY-SATURDAY SHORTWAVE WILL
BE YET ANOTHER DISTURBANCE. THERE IS DECENT AGREEMENT ON THIS SECOND
WAVE THAT IT WILL BE DEEPER AND FARTHER SOUTH...WHICH LOOKS
REASONABLE GIVEN THE WAY THE SURFACE HIGH IS PRESSING SOUTH INTO THE
PLAINS STATES. THIS WAVE COULD STILL BRING MORE RAIN AND OR SNOW TO
THE FORECAST REGION SUNDAY NIGHT IN TO MONDAY MORNING. LASTLY...ON
THE FAR SIDE OF THE WEEKEND...COOL TEMPERATURES LOOK TO PERSIST AT
THIS TIME AS THE COLD SURFACE HIGH WILL STILL BE OOZING ACROSS THE
PLAINS.

CUTTER

&&

.AVIATION...

FOR THE 00Z TAFS...HAVE KEPT VICINITY THUNDER IN THE KMCI AND KSTJ
TERMINALS THIS EVENING OWING TO THE FEW STORMS SEEN ON RADAR AT THIS
TIME...BUT IN ALL LIKELIHOOD NOTHING WILL EFFECT EITHER OF THE
KANSAS CITY TERMINALS /OR KSTJ/ FOR THE REMAINDER OF THE EVENING
HOURS. EXPECT THE GUSTY WIND TO TURN TO THE WEST AND NORTHWEST
OVERNIGHT AS THE COLD FRONT MOVES THROUGH. WINDS SHOULD CALM A BIT
WITH THE LOSS OF DAYTIME HEATING...BUT WHEN BOUNDARY LAYER MIXING
KICKS BACK IN WEDNESDAY MORNING EXPECT A GUSTY NORTHWEST WIND TO THEN
PREVAIL THROUGH THE DAY.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Mar 22, 7:11 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
711 PM CDT TUE MAR 22 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-231130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
711 PM CDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DIMINISH IN INTENSITY AND COVERAGE BY MID EVENING
AS THEY SHIFT INTO NORTH CENTRAL TO NORTHEAST MISSOURI. THUNDERSTORM
ACTIVITY WILL MOVE OUT OF THE OUTLOOK AREA BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

IN THE WAKE OF A COLD FRONT LATE TONIGHT...GUSTY NORTHWEST WINDS
WILL USHER IN DRIER AIR INTO THE REGION. AS TEMPERATURES WARM BACK
INTO THE 60S...THIS MAY LEAD TO A HEIGHTENED FIRE DANGER ACROSS
CENTRAL MISSOURI WEDNESDAY AFTERNOON.

OTHERWISE...LOOK FOR COLDER TEMPERATURES OVER THE WEEKEND WHICH
MIGHT ALLOW FOR MINOR SNOW ACCUMULATIONS ALONG AND NORTH OF THE
MISSOURI RIVER SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CUTTER

In the hours before

Local storm report, Mar 22, 9:45 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND DMG     BRIMSON                 40.14N 93.74W
03/22/2011                   GRUNDY             MO   PUBLIC

            3 INCH DIAMETER LIMB BROKEN OFF A TREE

&&

ABAILEY
Local storm report, Mar 22, 9:48 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
948 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND GST     6 W TRENTON             40.08N 93.72W
03/22/2011  E60.00 MPH       GRUNDY             MO   AMATEUR RADIO

&&

ABAILEY
Local storm report, Mar 22, 9:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             TRENTON                 40.08N 93.60W
03/22/2011  E1.50 INCH       GRUNDY             MO   AMATEUR RADIO

&&

ABAILEY
Local storm report, Mar 22, 9:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
955 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             TRENTON                 40.08N 93.60W
03/22/2011  E1.00 INCH       GRUNDY             MO   TRAINED SPOTTER

&&

HMORGAN
Local storm report, Mar 22, 10:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1005 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             GALT                    40.13N 93.39W
03/22/2011  E0.75 INCH       GRUNDY             MO   AMATEUR RADIO

&&

ABAILEY
Local storm report, Mar 22, 10:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     HAIL             GALT                    40.13N 93.39W
03/22/2011  E0.50 INCH       GRUNDY             MO   TRAINED SPOTTER

&&

HMORGAN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 8:00 PM CDTSpecial Weather StatementEAXGentry, Harrison, Worth45 min
Mar 22, 8:09 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Mercer, Worth51 min
Mar 22, 8:32 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry43 min
Mar 22, 8:58 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer47 min
Mar 22, 9:12 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb33 min
Mar 22, 9:26 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam34 min
Mar 22, 9:39 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Sullivan36 min
Mar 22, 10:34 PM CDTSpecial Weather StatementEAXCaldwell, Livingston, Ray41 min
Mar 22, 10:43 PM CDTSevere Thunderstorm WarningEAXAdair, Schuyler20 min
Mar 22, 10:52 PM CDTSpecial Weather StatementEAXSullivan23 min
Mar 22, 10:54 PM CDTSpecial Weather StatementEAXLinn36 min
Mar 22, 11:01 PM CDTSevere Thunderstorm WarningEAXLinn, Sullivan29 min
Mar 22, 11:08 PM CDTSpecial Weather StatementEAXCarroll, Linn, Livingston, Ray52 min
Mar 22, 11:29 PM CDTSpecial Weather StatementEAXAdair31 min
Mar 23, 12:46 AM CDTSpecial Weather StatementEAXMacon29 min
Mar 23, 12:50 AM CDTSpecial Weather StatementEAXRandolph25 min
Mar 23, 1:11 AM CDTSevere Thunderstorm WarningEAXHoward, Macon, Randolph34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.